# SDR DL764090729

- Difficulty date: April 15, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 31,102 hours, 9,081 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Tripped
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, RIGHT PACK TRIPPED OFF, R PACK EICAS.  TROUBLE SHOT PER FIM.  ALL MESSAGES CLEARED.  ALL TEMPS CK OK.
